This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I was diagnosed with LPR last August, that is when I started taking medication for it (Nexium). When I went back to my ENT in February, he said that my swelling was gone and that I could stop taking medication and I felt fine for a while. I'm the lead singer in my band and I've noticed that when I sing my symptoms of LPR come back. I have the "lump" feeling in my throat again, but my ENT says that I'm fine since that's the only symptom that surface. Should I continue to sing if my throat keeps doing this or am I REALLY fine?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.